# SDR ASAA2016030115714

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 72,031 hours, 41,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT IDENTIFIER LAMPS INOPERATIVE.  ACFT GROUNDED. RELAMPED, OPS CHECK NORMAL.
